Week 3

Azer said before Trikafta, pulmozyme felt like a lotion to his lungs after hyper sal, which can be irritating. He noticed lately that when he uses pulmozyme in his E-rapid nebulizer, that it's very irritating and makes him cough a lot. It's almost like it's too strong. He is ok using it in his normal, slower nebulizer. He says that he can actually tell the Albuterol is working. Before Trikafta, he didn't feel any effects from it at all. 

Azer says it's so weird to feel like his lungs are hollow, not dense. It feels like weight has been taken off his chest. That there is space there that wasn't there before. 

Monday, Azer went for a run. He did an Albuterol before, as normally the cold air is irritating to his lungs. He was able to run without having a coughing attack, and felt like his lungs were calm!

When it gets close to the time for the next dose of Trikafta, Azer said his mucus starts getting thicker and he feels sinus pressure starting to come. Oddly enough, he also feels like his lungs feel better around this time as well.

This week the skin on his fingers started to peel, and his lips were pretty cracked. Now that it's the end of the week, his lips are getting better, but almost all his finger tips have peeling skin. He says that it seems to happen if he sweats a lot, and also when his lungs are getting sick. 

Azer is still continually rehydrated. His is sweating so much, and is still having watery stool, sometimes several times a day. Some nights he has a hard time sleeping due to constant coughing. His sides and ribs hurt from coughing so much. The upside is his energy level is nearly normal now. 

Comments